Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 78, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 13, 2016, 9:59 PM CDT for Franklin Parish, Richland Parish, Louisiana. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2016, 9:59 PM CDT (02:59 UTC)
- Expired
- Mar 14, 2016, 7:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Unknown
Counties Franklin Parish, LA, Richland Parish, LA
The radar
The Ft Polk radar (KPOE), 153 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 3.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 947 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1702 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted.
745
WGUS54 KJAN 140259
FFWJAN
LAC041-083-141200-
/O.NEW.KJAN.FF.W.0078.160314T0259Z-160314T1200Z/
/00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
959 PM CDT SUN MAR 13 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
A LEVEE FAILURE IN...
WEST CENTRAL FRANKLIN PARISH IN NORTHEASTERN LOUISIANA...
SOUTHWESTERN RICHLAND PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 700 AM CDT MONDAY
* AT 954 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A FAILURE OF THE
EASTERN EMBANKMENT OF BAYOU LAFOURCHE ALONG THE RICHLAND PARISH
BORDER...CAUSING FLASH FLOODING OF IMMEDIATELY SURROUNDING AREAS.
FLOOD WATERS ARE MOVING DOWNSTREAM BETWEEN THE EAST SIDE OF THE
LAFOURCHE CANAL AND THE BOEUF RIVER FROM NEAR LOUISIANA HIGHWAY 15
SOUTHWARD TOWARD HEBERT LOUISIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3238 9200 3234 9189 3229 9190 3229 9196
3226 9198 3221 9196 3216 9185 3210 9183
3204 9187 3204 9190 3207 9193 3209 9187
3216 9189 3218 9194 3217 9198 3220 9198
3219 9201 3225 9199 3228 9200 3228 9203
$$
DL/MVPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 13, 8:12 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 13, 8:12 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 812 PM CDT SUN MAR 13 2016 .DISCUSSION...TORNADO WATCH 43 HAS BEEN ISSUED (REPLACING WATCH 42) TO TAKE IN A LARGER CHUNK OF OUR DELTA COUNTIES AND PARISHES. SCATTERED SUPERCELLS HAVE DEVELOPED OVER MUCH OF ARKANSAS AND FAR NORTHERN LOUISIANA AND ARE BEGINNING TO REACH THE NW CORNER OF THE CWA AS A POTENT SHORTWAVE PUSHES EASTWARD. HIGH RES GUIDANCE MAINTAINS THAT MORE POTENT ACTIVITY WILL BE LIMITED TO THE DELTA...MAINLY NORTH OF A LINE FROM RAYVILLE LA TO BELZONI TO WINONA. CONVECTION WILL GRADUALLY LOSE ITS PUNCH OVERNIGHT WITH THE NOCTURNAL DECREASE IN INSTABILITY. ALREADY MADE SOME QUICK ADJUSTMENTS TO THE FORECAST TO SHOW THE LATEST THINKING ON TIMING, WITH ADDITIONAL UPDATES LIKELY TO COME LATER TONIGHT. /DL/ && .AVIATION...VFR CONDITIONS PREVAIL ACROSS MOST OF THE AREA THIS EVENING, BUT CIGS ARE EXPECTED TO DECREASE TO MVFR (AND PERHAPS IFR AT A FEW TERMINALS) OVERNIGHT AS STRATUS INCREASE AHEAD OF A FAST MOVING SYSTEM. SCT STRONG/SEVERE TSRA ARE POSSIBLE AT GLH AND GWO THROUGH AROUND 6Z. 50 KT GUSTS AND GOLFBALL SIZE HAIL ARE POSSIBLE WITH ANY SEVERE STORM. BRIEF SHRA CANNOT BE RULED OUT AT GTR/JAN/HKS/MEI OVERNIGHT, BUT PRECIP IS EXPECTED TO BE GONE BY MONDAY MORNING WITH CONDITIONS IMPROVING TO VFR ACROSS THE AREA DURING THE DAY. AS THIS SYSTEM MOVES ACROSS THE REGION, WINDS WILL SHIFT FROM SOUTH THIS EVENING TO WEST ON MONDAY. /DL/ && .PREV DISCUSSION... /ISSUED 449 PM CDT SUN MAR 13 2016/ SHORT TERM...TONIGHT THROUGH TUESDAY....MID AFTERNOON WATER VAPOR IMAGERY/RAP ANALYSIS SHOWED A NEARLY STACKED LOW OVER CENTRAL OKLAHOMA. THIS LOW PRESSURE SYSTEM WILL MOVE EAST TO SOUTHEAST MISSOURI AND NORTHWEST TENNESSEE BY SUNRISE MONDAY. THE 12Z SUN JAN SOUNDING HAD A PWAT LESS THAN ONE INCH AND SURFACE DEW POINTS WERE RUNNING IN THE MID TO UPPER 50S ACROSS OUR CWA THIS AFTERNOON. AS THE LOW DRAWS CLOSER TO OUR CWA...WAA IS EXPECTED TO STRENGTHEN OVER OUR CWA ALONG WITH STEEPING LAPSE RATES AND FAVORABLE SHEER FOR THE DEVELOPMENT OF STRONG TO SEVERE STORMS OVER THE NORTHWEST PORTIONS OF OUR CWA. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS OF 60 MPH AND A FEW TORNADOES WILL BE THE MAIN THREATS. A STRONG TORNADO OR TWO AND LOCALLY HEAVY RAIN IN EXCESS OF AN INCH PER HOUR WILL ALSO BE POSSIBLE. THE BULK OF THE POTENTIAL WILL BE CONFINED TO NORTH OF A LINE FROM BASTROP LOUISIANA TO GRENADA MISSISSIPPI AND MAINLY THIS EVENING. CONSIDERING THE ONGOING FLOODING AND SATURATED SOILS OVER THE DELTA REGION...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR EXTREME SOUTHEAST ARKANSAS AND NORTHWEST MOST MISSISSIPPI COUNTIES THIS EVENING. THIS LOW WILL BE FAST TO EXIT OUR REGION AND THE RAIN WILL END BEFORE MORNING. MONDAY WILL BE DRY BUT THERE WON'T BE MUCH OF AN AIRMASS CHANGE IN IT'S WAKE AS RETURN FLOW WITH LOWER 60 DEGREE DEWPOINTS WILL BE BACK OVER OUR CWA BY AFTERNOON. WARMER THAN NORMAL TEMPERATURES ARE EXPECTED AS SITES TOP OUT FROM THE UPPER 70S NORTH TO THE LOWER 80S SOUTH. TUESDAY WILL BE EVEN WARMER. A NORTHERN STREAM SHORTWAVE WILL SWING RAPIDLY ACROSS THE GREAT LAKES REGION AND HELP DROP A WEAK COLD FRONT INTO THE NORTHWEST PORTION OF OUR CWA BY EVENING. WARMING AHEAD OF THIS COLD FRONT MAY RESULT IN NEAR RECORD HIGHS IN THE MID TO UPPER 80S OVER THE SOUTHERN HALF OF OUR CWA. /22/ LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...STRATUS LOOKS TO DEVELOP ACROSS A LARGE PORTION OF THE REGION AHEAD OF THE COLD FRONT TUESDAY NIGHT...AS LOWS RANGE FROM THE MID 50S TO LOWER 60S EARLY WEDNESDAY MORNING. CHANCES FOR SHOWERS AND STORMS LOOK TO INCREASE EARLY WEDNESDAY AND REMAIN PRESENT INTO WEDNESDAY NIGHT. THIS WILL BE AS A RESULT OF THE AFOREMENTIONED COLD FRONT SLOWLY TRYING TO PUSH SOUTHEAST THROUGH THE CWA. A BETTER CHANCE FOR CONVECTION LOOKS TO EXIST WEDNESDAY AFTERNOON AND EVENING...AS THE FRONT COMBINES WITH DIURNAL HEATING...A SUBTLE DISTURBANCE ALOFT MOVING EAST NORTHEAST ACROSS THE REGION...AND INCREASING JET ENERGY ALOFT. THERE ARE SOME SIGNALS THAT THERE COULD BE POTENTIAL FOR SOME SEVERE STORMS WEDNESDAY... PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS. HOWEVER...THERE ARE SOME PLACEMENT ISSUES OF WHERE ACROSS THE CWA EXACTLY THE FRONT WILL BE LOCATED DURING THIS TIME. ALSO...MODEL SOUNDINGS AT THE MOMENT INDICATE THE PRESENCE OF A CAP OVER THE AREA THAT COULD CERTAINLY HAVE AN EFFECT ON SUCH STORM DEVELOPMENT. THIS IS STILL FOUR DAYS OUT...AND ATTENTION WILL BE GIVEN TO SEE HOW THE NEXT FEW MODEL RUNS TREND BEFORE ADDING ANY MENTION OF SEVERE STORMS TO THE HWO FOR WEDNESDAY. DURING THE EXTENDED PORTION OF THE FORECAST...THE FRONT IS PROGGED TO HANG UP ALONG THE NORTH CENTRAL GULF COAST...WITH HIGH PRESSURE AT THE SURFACE TRYING TO BUILD INTO AT LEAST THE NORTHERN HALF OF THE CWA. MODELS INDICATE A TROUGH/UPPER LOW SWINGING EAST TOWARD AND THROUGH THE CWA OVER THE COURSE OF NEXT WEEKEND. AHEAD OF THIS...A SERIES OF DISTURBANCES ALOFT WILL RACE EAST NORTHEAST IN THE VICINITY OF THE FRONT...KEEPING RAIN CHANCES OVER THE FORECAST AREA THURSDAY THROUGH SATURDAY. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 61 80 57 87 / 22 3 2 2 MERIDIAN 61 79 52 85 / 17 7 2 2 VICKSBURG 61 80 58 86 / 30 2 2 3 HATTIESBURG 63 83 56 87 / 12 3 2 2 NATCHEZ 62 82 60 85 / 14 2 2 2 GREENVILLE 59 77 59 83 / 78 2 2 4 GREENWOOD 60 77 57 85 / 60 4 2 3 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR MSZ018-019-034. LA...NONE. AR...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR ARZ074-075. && DL/22/19
Hazardous weather outlook, Mar 13, 5:56 AM CDT, 16 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 556 AM CDT SUN MAR 13 2016 ARZ074-075-MSZ018-019-034-141100- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-WASHINGTON- 556 AM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TODAY THROUGH TONIGHT FLOODING THREAT...ELEVATED TIMING...TODAY THROUGH TONIGHT SEVERE STORMS ARE EXPECTED SUNDAY MAINLY BETWEEN 5 PM AND 11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS ARE EXPECTED WITH A FEW TORNADOES POSSIBLE. IN ADDITION...RAINFALL AMOUNTS OF AN INCH WITH LOCALLY HIGHER AMOUNTS POSSIBLE WILL ONLY AGGRAVATE ONGOING FLOODING AND RUNOFF ISSUES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. LAZ015-016-MSZ029-032-037-043-047-141100- RICHLAND-MADISON LA-WEBSTER-CHOCTAW-ATTALA-MADISON MS-WARREN- 556 AM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT A FEW SEVERE STORMS WILL BE POSSIBLE SUNDAY MAINLY BETWEEN 5 PM AND 11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS AND A TORNADO WILL BE POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. LAZ007>009-MSZ025>028-035-036-040>042-141100- MOREHOUSE-WEST CARROLL-EAST CARROLL-LEFLORE-GRENADA-CARROLL- MONTGOMERY-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 556 AM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TODAY THROUGH TONIGHT FLOODING THREAT...LIMITED TIMING...TODAY THROUGH TONIGHT SEVERE STORMS ARE EXPECTED SUNDAY MAINLY BETWEEN 5 PM AND 11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS ARE EXPECTED WITH A FEW TORNADOES POSSIBLE. IN ADDITION...RAINFALL UP TO AN INCH WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WITH THESE STORMS. THIS COULD POSE SOME MINOR FLASH FLOODING ISSUES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY THROUGH TONIGHT. LAZ023>026-MSZ030-031-033-038-039-044>046-048>066-072>074-141100- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAY-LOWNDES-OKTIBBEHA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 556 AM CDT SUN MAR 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. 28 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Mar 13, 8:22 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
822 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL OLD MILO 33.29N 91.89W
03/13/2016 E1.75 INCH ASHLEY AR EMERGENCY MNGR
LARGE AMOUNTS OF LARGE HAIL OCCURRING
&&
DLLocal storm report, Mar 13, 9:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL DERMOTT 33.53N 91.44W
03/13/2016 E0.75 INCH CHICOT AR EMERGENCY MNGR
&&
CMELocal storm report, Mar 13, 9:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CDT SUN MAR 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 6 S CROSSETT 33.04N 91.97W
03/13/2016 E1.00 INCH ASHLEY AR EMERGENCY MNGR
&&
CMESpecial weather statement, Mar 13, 9:41 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CDT SUN MAR 13 2016
ARZ074-140330-
ASHLEY AR-
941 PM CDT SUN MAR 13 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ASHLEY COUNTY UNTIL
1030 PM CDT...
AT 941 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PARKDALE...OR 7 MILES NORTHEAST OF WILMOT...MOVING EAST AT 35
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN ASHLEY
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3312 9212 3314 9212 3315 9211 3316 9211
3329 9146 3301 9146 3301 9206 3303 9209
3303 9211 3307 9211 3307 9213 3309 9214
3310 9213 3310 9214
TIME...MOT...LOC 0241Z 250DEG 30KT 3314 9151
22Special weather statement, Mar 13, 9:49 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 949 PM CDT SUN MAR 13 2016 ARZ075-MSZ034-140330- CHICOT AR-WASHINGTON MS- 949 PM CDT SUN MAR 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT CHICOT AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 1030 PM CDT... AT 949 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PORTLAND...OR 10 MILES NORTHWEST OF EUDORA...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... EUDORA AROUND 1000 PM CDT. LAKE VILLAGE AND CHICOT JUNCTION AROUND 1005 PM CDT. GREENVILLE AROUND 1030 PM CDT. LAT...LON 3329 9146 3341 9110 3301 9106 3301 9146 TIME...MOT...LOC 0249Z 247DEG 33KT 3319 9142 22
Special weather statement, Mar 13, 9:53 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT SUN MAR 13 2016
LAZ007-008-015-140345-
RICHLAND LA-MOREHOUSE LA-WEST CARROLL LA-
953 PM CDT SUN MAR 13 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN WEST CARROLL...NORTHERN
RICHLAND AND CENTRAL MOREHOUSE PARISHES UNTIL 1045 PM CDT...
AT 953 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BASTROP...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GOODWILL AROUND 1025 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EPPS...COLLINSTON...
OAK RIDGE AND MER ROUGE.
LAT...LON 3300 9146 3254 9145 3250 9191 3251 9191
3252 9190 3254 9191 3265 9192 3265 9191
3266 9191 3267 9192 3276 9193
TIME...MOT...LOC 0253Z 250DEG 33KT 3271 9190
22The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:27 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 78 min |
| Mar 13, 9:53 PM CDT | Special Weather Statement | JAN | Morehouse | 52 min |
| Mar 13, 10:44 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 33 min |
| Mar 13, 11:28 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll | 47 min |
| Mar 14, 11:38 AM CDT | River Flood Advisory | JAN | Madison, Tensas | 36 hr |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.